MAUDE Adverse Event Report: EDWARDS LIFESCIENCES MITRIS RESILIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES MITRIS RESILIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11400M
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Coronary obstruction/occlusion (4871)
Date of Event 09/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per the event description, "it was learned through implant patient registry and investigation that a patient with a 29mm 11400m mitral valve was explanted at implant due to left coronary artery obstruction.The explanted valve was replaced with a 29mm 11400m valve." the subject device was not returned for evaluation as there was no allegation towards it.No images were available but medical records were provided.As a result of the investigation, there was no allegation or confirmation of an edwards manufacturing defect.A device history record (dhr) review was performed, and no relevant non-conformances were identified.The instructions for use (ifu) have been reviewed, and no inadequacies have been identified with regard to warnings, contraindications, and the directions/conditions for the successful use of the device.The reported type of event is included in the ifu.Based on the information available, the reported ''left coronary artery obstruction" was confirmed via medical records and the most likely root cause is patient/procedural factors as the patient had "extensive erosion into (mitral) annulus from the prior valve with malpositioning identified." as mentioned per the medical records, "the left circumflex coronary artery appeared to be compromised adjacent to the 11400m mitral valve prosthesis" upon initial implant of the subject device and was explanted to reinforce some areas of the left atrium "due to the destruction of the previous transcatheter valve." edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was learned through implant patient registry and investigation that a patient with a 29mm 11400m mitral valve was explanted at implant due to left coronary artery obstruction.The explanted valve was replaced with a 29mm 11400m valve.Per medical records, the patient underwent 3rd time redo mitral valve explant of prior non-edwards transcatheter valve.There was extensive erosion into annulus from the prior non-edwards transcatheter valve with malpositioning identified.A 29mm 11400m mitris mitral valve was implanted and tricuspid valve repair was performed.Upon separating from cpb there was concern about the left circumflex coronary artery.Coronary angiogram was performed and the left circumflex coronary artery appeared to be compromised adjacent to the 11400m mitral valve prosthesis.Bypass was restarted and left atrium was reopened.The 29mm 11400m valve was explanted and a new 29mm 11400m valve was implanted.The left atrium was reinforced in some areas due to the destruction of the previous transcatheter valve.An intra-aortic balloon pump (iabp) was inserted for biventricular function and then ecmo was placed for cardiovascular and pulmonary support.He patient tolerated the procedure and returned to the intensive care unit in stable condition.It was learned that patient expired on pod#3 edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional customer complaint.The information reported may or may not be related to the edwards device.

Brand Name
MITRIS RESILIA MITRAL VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2
irvine, CA 92614
9492503859
MDR Report Key24906143
Report Number2015691-2026-14437
Device Sequence Number21300870
Product Code LWR
UDI-Device Identifier00690103205558
UDI-Public(01)00690103205558(17)300129(11)250130
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11400M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexFemale